# SDR FDEA202201180081

- Difficulty date: January 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300*
- Aircraft serial: 543
- Aircraft time: 49,669 hours, 30,139 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

PDIS  723     26-12  0737     18JAN22  IND  OPEN  U  ON APPROACH DESCENDING THROUGH 1500 FEET ECAM  AVIONICS SMOKE  ACTIVATED.  UPON LANDING STARTED TO  SMELL FUMES EXITED RUNWAY AND SHUT DOWN FUMES  DISSIPATED.  EMERGENCY WAS DECLARED.     SHGN 18JAN22 11:59   IND                                                                 PERFORMED INSPECTION OF FORWARD AVIONICS                                          COMPARTMENT FOR SIGNS OF SMOKE. NONE FOUND.                                       PERFORMED OPERATIONAL CHECK OF SMOKE DETECTION                                    SYSTEM REF A300 AMM 26-15-00-05. NO DEFECTS NOTED.  SHGN 18JAN22 21:28   IND                                                                 REPLACED BOTH 11WA AND 13WA SMOKE DETECTORS REF.                                  A300-600 MM 26-15-12-04 BOTH DETECTORS OPS CHECK                                  NORMAL. ITEM REMAINS I/W.  FACT 19JAN22 01:52   IND                                                                 COMPLIED WITH AMM 21-51-00-03 AIR COOLING SYSTEM -                                SERVICING (DUCT BURN OUT). NO DEFECTS, ODORS, OR                                  FAULTS FOUND WITH AIR CONDITIONING SYSTEM. ACFT OK                                TO CONTINUE.
